# SDR 2011FA0000570

- Difficulty date: September 2, 2011
- Submitted: September 2, 2011
- Operation: General aviation
- Aircraft: N666JK
- Make and model: Piper PA-31T
- Aircraft serial: PA31T8120044
- Aircraft time: 6,695 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: 80859002
- Condition: Torn
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EVENT 1 INSPECTION RUDDER PEDAL TORQUE TUBE SUPPORT BEARING, PN 80859-002 WAS FOUND TO BE TORN FREE FROM THE FUSELAGE STRUCTURE WHERE IT ATTACHES BELOW THE CENTER INSTRUMENT PANEL.
